# SDR P5CA9500817

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE LT CORE COWL HAS CRACKED FRAME LOWER SURFACE.  REMOVED DAMAGED AREA, REPAIRED IAW SRM 54-14-03.  REINSTALLED REPAIRED AREA IAW SRM 54-14-03.
